# SDR USAA2013110800007

- Difficulty date: November 6, 2013
- Submitted: November 8, 2013
- Operation: Air carrier
- Aircraft: N256AY
- Make and model: Boeing 7672B7ER
- Aircraft serial: 26847
- Aircraft time: 84,458 hours, 15,650 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Stiffener
- Part number: 141T293816
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C1 CHECK,  CRACK FOUND IN VERTICAL STIFFNER OF NOSE WHEEL WELL AT BS 287, WL 172, LBL 25. REPAIRED VERTICAL STIFFENER OF NOSE WHEEL WELL AT BS287, WL172, LBL25 IAW SRM 51-70-12 & EA 130449.
